All Journal Entries Journals
Previous | Next

living with the aftershock

May 16, 2008 - 5 comments

Yes I am almost 1 year 72 weeks and trying to recovr. Knee is bad and pain in joints. Hope all comes back well.

Comments
Post a Comment
475300 tn?1312423126
by GSDgirl, May 17, 2008
I have been wondering about the pain in my ankles and calf muscles that I never had. My neck has always been a problem but I have a lot of new pains, also my hips are killing me. So I guess this might be one of the after effects?  I am 10 weeks post tomorrow. Is there anything that you take that helps?

Oh, liked your new pics
Denise

256220 tn?1210935462
by ponyshel, May 17, 2008
denise, I have been dealing with pains for some time now. I saw the dr. last week and he ran a bunch of blood work..( checked for lymes disease which I thought was funny) and all that came up was wbc count elevated. I see him again on the 27th and he will draw fluid from my knee to run more tests  . he gave me a nsaid..voltaran? and I took this for 2 weeks but it made my stomach upset. Then last week he started me on darvocette N100 every 6 hours. It helps with the pain but makes me a little loopy. I think alot of the muscle pains is the interferon working its way out of our bodies. This is just a theory but there are many that have this post tx side. I am almost 1 year post and still not "normal" whatever that may be lol...hugs :) shelly

Avatar universal
by jjhvc, May 17, 2008
Post side effects of  peginterferon +Rib ??? Can someone please share as much info as possible w/ me on the Post side effects of tx. I'm 10days in and have heard lots of stuff my doctor has not shared with me. Would be nice to get info from post tx folks . Thanks,  Jan

256220 tn?1210935462
by ponyshel, May 17, 2008
jan, We all are different but theres a few common post tx issues that seem to run true. I had problems with my thyroid mid tx then still post tx for months. It finally cleared up (for now) but also have joint pains,swelling,cramps in legs etc. I also am having issues with fatigue as well as many others post tx. I did a 72 week stint and am svr . I am glad that has happened.I know it takes a long time for some to "bounce back" afterwards. Please don't let this alarm you but the dr. won't tell you everything because alot really don't know. Best in luck with tx, hugs :) shelly

256220 tn?1210935462
by ponyshel, Mar 22, 2012
Checking in with you treaters and post treaters!
It's been a long time but I am still here and grateful everyday!  I have had svr for 5 years now? Did the lovely 72 week tx ... Never again if I can help it;)
How is everyone?

Post a Comment